# SDR SWAA2024092331725

- Difficulty date: August 28, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 42,177 hours, 24,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND AT OPEN FASTENER HOLES #2 AND #44 ( I/B TO O/B) AT L/H VAPOR BARRIER UPPER SUPPORT ANGLE.<[01] REMOVED AND REPLACED L/H VAPOR BARRIER UPPER SUPPORT ANGLE PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG#111A1000 AND DWG#111A4000 FASTENERS COMMON TO LH VAPOR BARRIER WEB AT NEW UPPER SUPPORT ANGLE STA 663 WILL BE ACCOMPLISHED ON TASKCARD#TTG8Q00VGF95;[02] VERIFIED STEP 1
